Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014, Article ID 785084, 9 pages
http://dx.doi.org/10.1155/2014/785084
Research Article

The Maximal Total Irregularity of Bicyclic Graphs

1School of Mathematical Sciences, South China Normal University, Guangzhou 510631, China
2Department of Computer Science, Guangdong Polytechnic Normal University, Guangzhou 510665, China

Received 13 October 2013; Revised 27 February 2014; Accepted 11 March 2014; Published 10 April 2014

Academic Editor: Frank Werner

Copyright © 2014 Lihua You et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. M. O. Albertson, “The irregularity of a graph,” Ars Combinatoria, vol. 46, pp. 219–225, 1997. View at Google Scholar · View at Scopus
  2. H. Abdo, N. Cohen, and D. Dimitrov, “Bounds and computation of irregularity of a graph,” Filomat. In press.
  3. M. A. Henning and D. Rautenbach, “On the irregularity of bipartite graphs,” Discrete Mathematics, vol. 307, no. 11-12, pp. 1467–1472, 2007. View at Publisher · View at Google Scholar · View at Scopus
  4. P. Hansen and H. Mèlot, Variable neighborhood search for extremal graphs. 9. Bounding the irregularity of a graph, vol. 69 of DIMACS Series in Discrete Mathematics and Theoretical Computer Science, 2005.
  5. H. Abdo and D. Dimitrov, “The total irregularity of a graph,” http://arxiv.org/abs/1207.5267.
  6. D. Dimitrov and R. Škrekovski, “Comparing the irregularity and the total irregularity of graphs,” Ars Mathematica Contemporanea. In press.
  7. L. H. You, J. S. Yang, and Z. F. You, “The maximal total irregularity of unicyclic graphs,” Ars Combinatoria. In press.
  8. Y. X. Zhu, L. H. You, and J. S. Yang, “The minimal total irregularity of graphs,” http://arxiv.org/abs/1404.0931.
  9. H. Abdo and D. Dimitrov, “The total irregularity of graphs under graph operations,” http://arxiv.org/abs/1304.0185.
  10. J. A. Bondy and U. S. R. Murty, Graph Theory with Applications, MacMillan, London, UK, 1976.